Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suggest treatment for diabetes and hypertension

User rating for this question
Excellent
Answered by

Endocrinologist
Practicing since : 2006
Answered : 1768 Questions
Question
my blood sugar 277 20min after eating blood pressure 150 over 100 have a headache feel nautious tired dizzy
Tue, 12 Jun 2018 in Diabetes
 
 
Answered by Dr. Mirjeta Guni 12 minutes later
Brief Answer:
Some more info required;

Detailed Answer:
Hello and thank you for asking!

Are you diagnosed with Diabetes and hypertension and are you taking any treatment at present?
Since when do you have these symptoms?

It'll be a pleasure to help you further.

Awaiting...

Kind regards,
Dr.Mirjeta

Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for diabetes and hypertension 14 minutes later
i have not been diagnosed with diabetes--3 years ago they said i had prediabetes but i got it under controll with diet, never been diagnosed with hyprtension--last several dr apt aND physical therapy (arthrits anplantarfascitis--old sports injuries) they said my bllod pressure was high. runs in the family so i bought a cuff to see if just a short term thing or an actual problem--its been high for months now--first time i have checked my sugar in moths. and first time its been high
 
 
Answered by Dr. Mirjeta Guni 26 minutes later
Brief Answer:
About your concern:

Detailed Answer:
Welcome back!

There is no emergency for the moment.
You should see a physician during the next coming days to check HbA1c ( the mean glucose level of the last three months) and start treatment depending on its result.

High blood pressure should be treated too.

Try to avoid carbohydrates and salt during these days.
Keep monitoring the blood sugar and blood pressure, if there is a tendency to increase and the symptoms get worse, you should go to ER for prompt management and control.

Hope the information will help. Let me know if I can assist you further.

Best wishes,
Dr.Mirjeta

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor